# SDR DALA2025090106451

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,079 hours, 31,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 221PF IN FWD GALLEY.   COMPLIED WITH 628267-14. (1171071).
